# SDR EISA98265

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE C-CHECK WORK CARD ACCOMPLISHMENT REVEAL SHEAR TIE CORRODED AT FS 500 STRINGER 28L.  REMOVED DAMAGED SHEAR TIE. FABRICATED AND INSTALLED NEW PART PER 51-40-4 AND 51-30-1.  (M)
